MathSciNet Relay Station
MathSciNet bibliographic data
MR1220201 81T70
Cortés, J. L.; Plyushchay, M. S.; Velázquez, L. A pseudoclassical model for the massive Dirac particle in $d$ dimensions. Phys. Lett. B 306 (1993), no. 1-2, 34–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement